# SDR CA000901005

- Difficulty date: August 14, 2000
- Submitted: January 19, 2001
- Operation: Air carrier
- Make and model: Boeing 737275
- Aircraft time: 71,559 hours, 71,933 cycles
- Engine: Pwa JT8D9A
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Filter
- Condition: Obstructed
- Location: Fuel System
- Component: Engine Fuel & C, Pwa, JT8D9A
- Stage of operation: TO
- How discovered: O
- Nature of condition: R
- Precautionary procedure: C

## Discrepancy

(CAN) A/C 741, AUGUST 14/2000, FLT 906, YYC, LOG SEQUENCE 0281117. ENGINES WERE ACCELERATED FOR TAKEOFF AND NR 2 ENGINE COMPRESSOR STALL OCCURRED. TAKEOFF WAS ABANDONED AT 15 KNOTS. AIRCRAFT RETURNED TO RAMP. MAINTENANCE REQUESTED ENGINE TO BE RUN. ENGINE STALLED MORE SEVERELY WITH N1, EGT, AND N2 INDICATIONS SHOWING A SHIFT. ENGINE NR 2 BORESCOPED AS PER MM 02-07-01, NO DEFECTS NOTED. PS3 FILTER CHECKED. PS4 LINE BLOWN CLEAR. PS3 VENT AND VENTURI CAVITY SCREEN FOUND 50 PERCENT PLUGGED, CLEANED AND RE-INSTALLED. ENGINE BLEED SCHEDULE CHECKED OK. ENGINE RUN-UP TO TAKEOFF POWER, NO SURGING. AIRCRAFT OK FOR SERVICE.
